MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) STRAIGHT TROCAR SLEEVE

RICHARD WOLF GERMANY (RWGMBH) STRAIGHT TROCAR SLEEVE
Model Number 8919.333
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Richard wolf medical instruments cooperation (rwmic) was informed that during a procedure a black plastic foreign object found during procedure.Foreign object was easily retrieved, back up device was readily available for use and procedure completed as scheduled.No injury to patient or staff reported.Date rwmic receive device: 02mar2017.Date facility purchased device: 26jul2017.Service dates: n/a.Device approximately 7 months old.Facility has been contacted, via phone and email, in an effort to gather additional/missing for medwatch report.No response received as of 09oct2017.No similar complaints have been reported on this device type in the last three years.Device has not been returned.Once rwmic receives device, it will be sent to manufacturer for investigation.Rwmic considers this report closed.If rwmic receives additional information regarding this incident, a follow up report will be sent to the fda.
 
Additional Manufacturer Narrative
Follow up #2.The following sections updated/added: product problem, suspect device, importer (device), corrected data.Richard wolf medical instruments corporation (rwmic) received investigation results from manufacturer on 12dec2017.No issues were found with device when visually inspection by the manufacturer.Manufacturer indicated the foreign object did not come the suspect device.Facility was contacted several times, via fax and phone, in an effort gather additional/missing information.No response as of 04jan2018.Rwmic considers this matter closed.However, in the event rwmic receives any additional information a follow up report will be submitted to fda.
 
Event or Problem Description
Follow up #2.
 
Additional Manufacturer Narrative
Follow up # 1, the following was updated/ completed: patient information - patient identifier, age or date of birth, sex, weight.Product problem - date of event.Suspect device - brand name, common device name, device available for evaluation.Richard wolf medical instruments corporation (rwmic) received an email from user facility on 17 oct 2017 with additional information.In addition, device was returned to rwmic and sent to manufacture on 03 nov 2017.New information added to this follow up report.Rmic considers this matter closed.However, in the event rwmic receives any additional information a follow report will be submitted to fda.
 
Event or Problem Description
Follow up report #1.

Brand Name
STRAIGHT TROCAR SLEEVE
Common Device Name
TROCAR SLEEVE
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key6932439
Report Number1418479-2017-00027
Device Sequence Number11101376
Product Code FBQ
UDI-Device Identifier04055207021996
UDI-Public04055207021996
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2017
Report Date (Section F) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8919.333
Device Catalogue Number8919.333
Device Lot Number1333148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/18/2017
Device Age7 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer11/07/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date11/07/2017
01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight52
Date Report Sent to FDA11/07/2017